Beitr\   EMIS ELibM Electronic Journals

Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 2, 2004 · Contents

Journal Home

All Journals

ELibM Home



Emmanuel Briand:
When is the algebra of multisymmetric polynomials generated by the elementary multisymmetric polynomials?

Danica Jakubíková-Studenovská, Dragan Masulovic and Reinhard Pöschel:
Completeness criteria and invariants for operation and transformation algebras

Mark Pankov:
Mappings of the sets of invariant subspaces of null systems

Alicia N. García and Cristián U. Sánchez:
On extrinsic symmetric CR-structures on the manifolds of complete flags

Luise Unger and Michael Ungruhe:
On the genus of the graph of tilting modules

Greg Aloupis, Günter Ewald and Godfried Toussaint:
More classes of stuck unknotted hexagons

Wen-ling Huang and Zhe-Xian Wan:
Adjacency preserving mappings of rectangular matrices

Ana M. d'Azevedo Breda and Altino F. Santos:
Dihedral f-tilings of the sphere by spherical triangles and equiangular well-centered quadrangles

Mike Develin:
Disjoint faces of complementary dimension

Jerzy J. Konderak:
A symplectic reduction for pseudo-Riemannian manifolds with compatible almost product structures

Thomas Foertsch:
Ball versus distance convexity of metric spaces

Vahagn H. Mikaelian:
On normal verbal embeddings of some classes of groups

Ewa Fabinska and Marek Lassak:
Large equilateral triangles inscribed in the unit disk of a Minkowski plane

Erhard Heil:
Trefoil knots with tritangent planes

Daniel Hug, G{ö}tz Olaf Munsonius and Matthias Reitzner:
Asymptotic mean values of Gaussian polytopes

María A. Hernández Cifre, Guillermo Salinas and Salvador Segura Gomis:
Two optimization problems for convex bodies in the $n$-dimensional space

Friedrich Juhnke:
Bounds of the affine breadth eccentricity of convex bodies via semi-infinite optimization

Hans Cuypers and Anja Steinbach:
Near hexagons and triality

René Brandenberg and Thorsten Theobald:
Radii of simplices and some applications to geometric inequalities

A. Cerdán, C. Miori and S. Segura Gomis:
Relative isodiametric inequalities

Horst Martini and Walter Wenzel:
Illumination and visibility problems in terms of closure operators

M. C. Romero-Fuster and E. Sanabria-Codesal:
Lines of curvature, ridges and conformal invariants of hypersurfaces

Ye-Lin Ou and Shihshu Walter Wei:
A classification and some constructions of $p$-harmonic morphisms

R. S. Booth, D. A. Thomas and J. F. Weng:
Exactly solvable and unsolvable shortest network problems in 3D-space

Matías Gra\ na:
Indecomposable racks of order $p^2$

Hirokazu Nishimura:
Higher-order preconnections in synthetic differential geometry of jet bundles

Stefan Immervoll:
A characterization of isoparametric hypersurfaces of Clifford type

Publication date for this issue: 9 Sep 2004. This page was last modified: 4 May 2006.

© 2004 Heldermann Verlag
© 2004--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition